# SDR CALA0001553

- Difficulty date: October 12, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE FAIRING MOUNTING RIB 5L CORRODED AT BOTTOM LOCATION FS 826, LONGERON 29L.  DOUBLERS AND SHIM WERE INSTALLED IAW SRM 53-01, FIGURE 2.
